Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    hey Joann, I understand you will be getting your cocktail soon? There does not have to be a “crash” afterwards as long as you know what to expect. Since you are a bit tired anyway, you may even find that you feel better. I know I did. I was so tired from being hyper that it was actually nice to feel calm again, However, over the next year I developed depression from the hypothyroidism that I now believe could have been prevented or at least eased by 1) knowing that it might happen and was normal and 2) realizing that antidepressants are available to help. Truly, I did not notice any dramatic “crash” and I pray that you will not either. Let us know how things are going OK?

    Anonymous
    Post count: 93172

    I never really thought I was sick — except for that stupid rash.
    When I went to my Endo and she put me on Tapazol, the rash got better
    and then I realized I was better on the Tapazol. It took care of the
    mood swings and I did have more energy. Didn’t realize I was tired,
    just thought depressed and frustrated.
    They reduced my Tapazol dosage about 3 weeks ago and guess what???
    The rash is coming back and I’m definately more tired than before.

    I’m in the process of scheduling the Atomic Cocktail and not sure what
    that will do but hopefully straighten things out.

    So I guess in response to your question, yes it passes.

    I’m a bit concerned about the hypo crash I’ve heard about after the IP131,
    but I trust they know what they’re doing.

    Stay in touch; I’ve listed my name with the anonymous E-mail list this group
    has offered. I’d love to hear from you and others in the same situation.

    There’s no support group in my area either so this place has been a real
    life line for me.

    Anonymous
    Post count: 93172

    Just been advised that our daughter has Graves…trying to learn as much as possible . Neeed to know what’s next! currently a tremendous amount of weight loss and now the eyes seem to be very sensitive. What should we expect? Any info is greatly appreciated.

    Anonymous
    Post count: 93172

    Graves seems to affect everyone differently. I suffered for a long time (almost 2-3 years) before I was diagnosed. I had bouts of depression and emotional unstability (crying fits mainly), some hair loss, skin rashes, rapid heart rates (resting pulse was 130) and weight fluctuations. I had minor eye problems (dryness, red eyes, “gritty” feelings with my eyelids) but I have been fortunate not to have the “pop eyes” that many people experience. I started on PTU in May 1993 and was pregnant (to me and my husband’s grateful surprise) by July 1994. I then was fine until around March 1995 and my levels started going haywire again. In June 1995, I underwent RAI treatment, which was no big deal. I had an extremely low dose and now my levels are 98% normal. Good news is that I am pregnant again, conceiving the first month we attempted! In short, Graves was, in the past a big problem, but now that my levels are okay, life is great! It’s nice to be the person I once was before getting sick. Hang in there–there is a light at the end of this tunnel. Your daughter is in my prayers.
    Regards, Jennifer

Viewing 4 posts - 1 through 4 (of 4 total)
  • You must be logged in to reply to this topic.